American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06F99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Clorinda De Vivo and Claudia Metelli. Butler's theorem revisited. Contemporary Mathematics 576 (2012) 57-76.
Book volume table of contents   
View Article: PDF

[2] W. J. Blok and C. J. van Alten. On the finite embeddability property for residuated ordered groupoids. Trans. Amer. Math. Soc. 357 (2005) 4141-4157. MR 2159703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Mike Boyle and Danrun Huang. Poset block equivalence of integral matrices. Trans. Amer. Math. Soc. 355 (2003) 3861-3886. MR 1990568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Anand Pillay and Charles Steinhorn. Definable sets in ordered structures. III . Trans. Amer. Math. Soc. 309 (1988) 469-476. MR 943306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Anders Björner and Michelle L. Wachs. Generalized quotients in Coxeter groups . Trans. Amer. Math. Soc. 308 (1988) 1-37. MR 946427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Anand Pillay and Charles Steinhorn. Definable sets in ordered structures. I . Trans. Amer. Math. Soc. 295 (1986) 565-592. MR 833697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Julia F. Knight, Anand Pillay and Charles Steinhorn. Definable sets in ordered structures. II . Trans. Amer. Math. Soc. 295 (1986) 593-605. MR 833698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. Cichoń, A. Kamburelis and J. Pawlikowski. On dense subsets of the measure algebra . Proc. Amer. Math. Soc. 94 (1985) 142-146. MR 781072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jiří Adámek, Václav Koubek, Evelyn Nelson and Jan Reiterman. Arbitrarily large continuous algebras on one generator . Trans. Amer. Math. Soc. 291 (1985) 681-699. MR 800258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Oystein Ore. Errata: ``On the theorem of Jordan-H\"older'' [Trans.\ Amer.\ Math.\ Soc. {\bf 41} (1937), no. 2, 266--275; 1501901] . Trans. Amer. Math. Soc. 41 (1937) 482. MR 1500514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Oystein Ore. On the theorem of Jordan-H\"older . Trans. Amer. Math. Soc. 41 (1937) 266-275. MR 1501901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1